Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

IAstashova15.03_3 Positive solutions with nonpower asymptotic behavior and quasiperiodic solutions to an Emden–Fowler type higher order equations

Наименование публикации:IAstashova15.03_3 Positive solutions with nonpower asymptotic behavior and quasiperiodic solutions to an Emden–Fowler type higher order equations Авторы:Асташова И. В. 
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2015Страна издания: Соединенные Штаты Наименование журнала или сборника:Journal of Mathematical SciencesНомер журнала (с указанием года): 2015. — Vol. 208, no. 1Наименование издательства:Springer US Plenum PublishersКод ISSN или ISBN:Print ISSN 1072-3374, Online ISSN 1573-8795Количество страниц:16Количество печатных листов:1Издание:Издание перечня ВАКИндексация:РИНЦ,
Scopus,
Web of Science
Библиографическая ссылка:Astashova I. Positive solutions with nonpower asymptotic behavior and quasiperiodic solutions to an emden–fowler type higher order equations // Journal of Mathematical Sciences. — 2015. — Vol. 208, no. 1. — P. 8–23. Аннотация (реферат):

We consider the differential equation y (n) = p 0|y| k sgn y, where p 0 > 0 and 12 ≤ n ≤ 14, and prove that there exists k > 1 such that the equation has positive solutions with nonpower asymptotics y(x) = (x -x) h(ln (x -x)), x < x , where h is a nonconstant continuous positive periodic function. For n ≥ 2 we prove that such a solution exists, but with an oscillating periodic function h. Bibliography: 8 titles. Illustrations: 1 figure.


Перейти к списку публикаций